# SDR UHLA201510230773

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 31,626 hours, 19,593 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM SWITCH 1 FAIL EICAS.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. R & R CAPTAIN'S YOKE PITCH TRIM SWITCH ASSY IAW AMM 27-43-002.  R & R HS-ACE IAW AMM 27-43-01.  OPS CHECK IAW AMM 27-40-00.
